# SDR IPXA09657021

- Difficulty date: August 1, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CTR STA 246 FLOORBEAM STIFFENER AT LBL 25 FOUND CRACKED.  CRACK LENGTH 0.5 INCH.  MAIN EQUIPMENT CTR STA 246 FLOORBEAM STIFFENER AT LBL 25 REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
